MAUDE Adverse Event Report: ALIGN TECHNOLOGY, INC. INVISALIGN SYSTEM - COMPREHENSIVE; ALIGNER, SEQUENTIAL

ALIGN TECHNOLOGY, INC. INVISALIGN SYSTEM - COMPREHENSIVE; ALIGNER, SEQUENTIAL
Model Number 9000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tooth Loss (4831)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The current instructions for use contains the following: "precautions - a tooth that has been previously traumatized or significantly restored may be aggravated.In rare instances, the life of the tooth may be reduced, the tooth may require additional dental treatment such as endodontic and/or additional restorative work, and/or the tooth may be lost." potential root cause not identified.There is no conclusive evidence provided that supports or opposes whether the product caused or contributed to the reported permanent damage.Based on the available information, the patient had permanent damage in the form of reported tooth loss, and the product was being used.Therefore, an mdr will be filed in the united states per 21 cfr 803.There is no conclusive evidence to confirm the date of the event, and the date (b3) is based on the timelines reported to align and compared to patient information.
 
Event or Problem Description
The treating doctor reported that the patient had symptoms of loss (tooth #27) and indicated that the patient presented with sinusitis of the left maxillary sinus involving the bone of the entire area of the tooth loss.It.No additional information is available at this time.Attempts to obtain additional information about the event were unsuccessful.

Brand Name
INVISALIGN SYSTEM - COMPREHENSIVE
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer (Section G)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer Contact
janier duarte santana
2820 orchard parkway
san jose, CA 95134
MDR Report Key25001357
Report Number2953749-2026-01605
Device Sequence Number8764769
Product Code NXC
UDI-Device Identifier00816063020189
UDI-Public(01)00816063020189(10)0228614525(13)250731(91)2326955229N
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K241412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number9000
Device Lot Number228614525
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age70 YR
Patient SexFemale